Feeling low

Hi my lovelies I don't post often but I do read others post. Well this is me feeling low and miserable and trying not to. Pain Specialist I see is lovely and I'm thankful I have her and the others in the team. Iv been put on pregabling go up slowly to 300mg twice a day. I used to take pregabling few yrs ago and they made me feel suicidal. Iv put a lot of weight on since taken them and I'm now feeling very low as if no one cares . Our house sale fell through 2 days before we moved .we were moving near my family so I have more support as I'm on my own with my 2 dogs a lot while my other half works long hours. I'm so worried that I may become apical again iv told my partner I want to come down on them but he thinks I should wait till I see pain nurse end of May. Just don't no what best I feel bloated and fat and very tearful 😒😒😒

9 Replies

oldest β€’ newest
  • Im so sorry. I hear ya on the gaba thing. I cant take as it caused nystagmus of my eyes:( Anyhoo i feel bloated and fat everyday also. Youre not alone! I het depressed about it too. I was always super active and in ok shape. Thats just not the way things are now. Its just our bodies changing. Yah it sucks terribly especially when the tiredness never gives up and you just feel blah. This may not help but what the heck- I try to see it like this: things could be alot worse. Im sorry youre down wish I could give you a hug. Youre not alone...never forget that!😊

  • Hi, I think you need to do what you feel is best for you. You know how low you are, and know the pregabalin made you feel that way before too.

    I took it a few years ago, prescribed for anxiety. It made me suicidal, and I had double vision.These are side effects, and not everyone is affected this way. I personally would not take it again as it made me much more unwell.

    The end of May seems a long time to wait. Could you speak to your GP ? I think you need to seek professional advice before things get too bad xx

  • I'm so sorry you feel so low. I know the feeling. I suffer from depression so I'm up.and down on the average day anyways. But my meds also made me put on loads of weight. I feel like a useless lamp of meat at times. I have no family and rely on carers and friends for support. I am grateful.for those. And others here and other forum. I've started chatting everyday to a friend by text and I find it helps. Its so isolating otherwise. I am being referred fir chair exercises by I can't recall who so that's a possibility. What I learned is make a list of what helps. Ask advice if needed how to adapt it for your needs. Pick the feasible and do that. Incidentally I find reading books imposible but short stories, very easy. Fanfictoon, if you never heard about it, is fan writing on famous media from books to TV via theater. And write their version of a fiction. Some are amateurs others real writers. Fics from couple of thousands words onwards for every taste and needs. Let me know if you want more info. I posted on it a while back. Some evasion is an important part of healing, heck even living.

    I'll wait till you see the pain team, unless you have a support system should you need it near your family. I rather you don't get stuck in pain.

    I hope you find something to help you with. The way you fell. Including accepting it's alsoanormal as long as it doesn't get bad or prolonged. All the best. πŸ’—

    Blessings. l

  • Please be very careful about the Pregabelin. You have already felt suicidal on them and I am very surprised you have been prescribed again. Does you Pain Lady know about your previous problems?

    I feel you need to put everyone in the picture of how low your mood is now and how fearful you are of becoming suicidal again. This is a recognised side effect in some of our members and one I feel very strongly that you should be getting proper advice.

    I would not increase your dose further until you have seen or spoken to your doctor on an an emergency appointment first thing Tuesday.

    Do not leave it until May in the hope you will feel better, it needs to be sorted out asap.

    You have a lot on your plate at the moment with the house falling through and with your partner working long hours, and the pain of fibro, you are under a lot of stress. Are you able to relax and find time for just you, your partner and dogs over the Easter period?

    Be kind to yourself, Dexmar13 , you have friends here who understand and can support you, you are not alone.

    Take care

    Kay

    x

  • Thank you xx

  • Thank you kay xx

  • Those damb Pregabalin they bloet you out I'm on 250 three times a day plus Codrydamol And Loranzipam to sleep Iget low too but you can't let it beat you can you Iv found with fibro that gentle swimming helps keep the blood pumping and you must get sleep some how good luck

  • Hi Dexmar13

    I really am so genuinely sorry to read this my friend, and if you feel suicidal then I would contact them or your GP as soon as you can, or ring the 111 service or visit your local walk-in centre. It is extremely surprising that they have prescribed these again knowing the reaction you had with them previously. I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Hello Butterfly Warrior πŸ¦‹πŸ’œ

    I was also taking pregablin three times a day until about a week ago. I like you felt bloated and fat and really emotional all the time. I've just started to come off them - my long term plan I don't have one haha - but short term I am trying to remove all tablets from my life, lose some weight, and try gentle exercise! I want to focus on natural methods now as I'm sick of tablets. Not sure if this will help you hun but for me knowing that someone else was being brave and coming off them really help xxx

You may also like...